Jump to content



Photo

Cross Tapering- Advice Please!


  • Please log in to reply
2 replies to this topic

#1 HeidiB

HeidiB

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 10 January 2018 - 03:28 PM

Hi all, have been on Duloxetine for at least 2 years now, was originally on 90mg, tried to come off it about a year ago and actually managed to come right off it but then the withdrawel symptoms just got out of hand and I went back on it but only back to 60mg. Over the past half a year I was ready to stop it again, I am fine now which is why I want to come off it, I have managed to get down to 20mg by reducing by 10mg every 3/4 weeks and taking a herbal supplement called valerian root. It was going really well I went down to 10mg and then I just got withdrawel symptoms of irrritability/anger/aggression/moodswings/teary/brain zaps etc.. nightmare cos I was doing so well!! Anyways so thought I'd just done it too fast and went back to 20mg but so my doctor has suggested doiing a cross taper and reducing on that. I will start this next week, he has suggested to try switching to either mitrazipine or setraline, and then reduce slowly on that (I have been on stetraline in the past) Just wondered if anyone else has done it this way? I know some people switch to prozac but I've had bad reactions to this in the past so can not go back on that, any advice or stories of doing it this way from other people would be appreciated, thanks! xx


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,169 posts
  • LocationMissouri

Posted 10 January 2018 - 06:19 PM

Hi Heidi
 
Many here have done the switch to Zoloft and most had success. Mitrazipine is a different story. Some have had success but many found no help with the switch and their withdrawal symptoms actually were still there. The difficulty coming of the 5 mgs of Cymbalta is legendary on this site. It must be done extremely slowly.

 

I hope you do well and please keep us posted. If there is any questions you have let us know. We are here for you.


#3 gail

gail

    God-like

  • Site Supporter
  • 4,259 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 11 January 2018 - 09:41 AM

Good morning Heidi,

Good move to go back on 20mg. Zoloft is a real good choice, a much longer half life, which means an easier withdrawal.

You need to stay on Cymbalta as you take Zoloft. I would not lower the Cymbalta before the zoloft kicks in. Four to six weeks. Then you go slow on tapering the Cymbalta.

Any questions, as for the dosage or anything else, we are here for you Heidi! Keep posting, it's good for us to read about one's process, it will help others also. Thank you!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users